Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Convergence Criterium of Numerical Chaotic Solutions Based on Statistical Measures"
written by Julio Cesar Bastos de Figueiredo, Luis Diambra, Coraci Pereira Malta,
published by Applied Mathematics, Vol.2 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top